MathSciNet Relay Station
MathSciNet bibliographic data
MR2744773 41A05 (94A20)
Annaby, Mahmoud H.; Asharabi, Rashad M. Error analysis associated with uniform Hermite interpolations of bandlimited functions. J. Korean Math. Soc. 47 (2010), no. 6, 1299–1316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement